DC FieldValueLanguage
dc.contributor.authorIlić, Velimiren
dc.contributor.authorStanković, Miomiren
dc.contributor.authorMulalić, Edinen
dc.date.accessioned2020-04-27T10:55:13Z-
dc.date.available2020-04-27T10:55:13Z-
dc.date.issued2013-09-25en
dc.identifier.issn0018-9448en
dc.identifier.urihttp://researchrepository.mi.sanu.ac.rs/handle/123456789/866-
dc.description.abstractIn this comment, we consider a generalization of the Shannon-Khinchin axioms (GSK axioms) and the uniqueness theorem for the entropy determined by GSK axioms proposed in [H. Suyari, IEEE Trans. Inf. Theory, vol. 50, pp. 1783-1787, Aug. 2004]. It is shown that the class of entropy functions determined by the axioms from the mentioned paper is wider than the one proposed in this paper, and a counterexample is given. We also derive a new class of entropies by fixing the incorrectness which occurs in the mentioned paper.en
dc.publisherIEEE-
dc.relation.ispartofIEEE Transactions on Information Theoryen
dc.subjectInformation measure | nonextensive entropy | nonextensive system | pseudoadditivity | Shannon additivityen
dc.titleComments on "Generalization of shannon-khinchin axioms to nonextensive systems and the uniqueness theorem for the nonextensive entropy"en
dc.typeOtheren
dc.identifier.doi10.1109/TIT.2013.2259958en
dc.identifier.scopus2-s2.0-84884380034en
dc.contributor.affiliationMathematical Institute of the Serbian Academy of Sciences and Arts-
dc.relation.firstpage6950en
dc.relation.lastpage6952en
dc.relation.issue10en
dc.relation.volume59en
dc.description.rankM21a-
item.cerifentitytypePublications-
item.grantfulltextnone-
item.openairetypeOther-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.fulltextNo Fulltext-
crisitem.author.orcid0000-0002-4705-5856-
Show simple item record

SCOPUSTM   
Citations

7
checked on Jun 16, 2024

Page view(s)

59
checked on May 10, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.